首页 | 本学科首页   官方微博 | 高级检索  
     检索      

具扩散的三维LV系统周期解的存在唯一性
引用本文:秦发金.具扩散的三维LV系统周期解的存在唯一性[J].广西工学院学报,2000,11(2):11-14.
作者姓名:秦发金
作者单位:柳州师范高等专科学校数学系!广西柳州545003
摘    要:本文通过建立适当的Liapunov泛函数,讨论了一类具有扩散的三维LV系统的一致持久性和全局吸引性,从而蓟了该系统周期解的存在唯一性。

关 键 词:一致持久性  全局吸引性  扩散  周期解  泛函分析
文章编号:1004-6410(2000)02-0011-04
修稿时间:2000年1月25日

Existence and uniqueness of a periodic solution of the three dimensional LV system with diffusion
QIN Fa,jin.Existence and uniqueness of a periodic solution of the three dimensional LV system with diffusion[J].Journal of Guangxi University of Technology,2000,11(2):11-14.
Authors:QIN Fa  jin
Abstract:In this paper , uniform persistence and global attractiveness of a class of three dimensional LV system with diffusion are discussed by establishing suitable Liapunov functionals,By using the differential inequlity ,we obtain the existence and uniqueness of a periodic solution
Keywords:uniform persistence  global attractiveness  diffusion  periodic solution  existence and uniqueness
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号